# SDR UPS97221981

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Bs 380-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI CORROSION ON STRINGER 8 RBL 380-460.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-1, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-3, 51-30-2, 53-10-4.
